Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 33, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 6, 2007, 6:03 PM EDT for Brevard County, Florida. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2007, 6:03 PM EDT (22:03 UTC)
- Expired
- Jun 6, 2007, 6:44 PM EDT
- In force
- 41 min
- Issued by
- NWS Melbourne, FL
- Area
- Counties, with a storm outline in the text
County Brevard County, FL
The radar
The Melbourne radar (KMLB), 10 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 6:16 PM EDT | HAIL 0.75 | West Melbourne, FL | PENNY SIZE HAIL FROM 605 TO 610 PM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 10.1 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1113 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 978 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMLB 062202 SVRMLB FLC009-062300- /O.NEW.KMLB.SV.W.0033.070606T2203Z-070606T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 603 PM EDT WED JUN 6 2007 THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BREVARD COUNTY IN FLORIDA. * UNTIL 700 PM EDT * AT 554 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PALM BAY...OR ABOUT OVER PALM BAY...AND MOVING NORTH AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO... WEST MELBOURNE...CAMP HOLLY FISH CAMP...INDIAN HARBOUR BEACH... SATELLITE BEACH...PATRICK AIR FORCE BASE...SUNTREE...VIERA... SHARPES...MERRITT ISLAND...ROCKLEDGE...COCOA AND CANAVERAL GROVES SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP AWAY FROM WINDOWS. LAT...LON 2794 8075 2801 8056 2846 8070 2837 8099 $$ CRISTALDI
1 follow-up statement
000 WWUS52 KMLB 062244 SVSMLB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 643 PM EDT WED JUN 6 2007 FLC009-062252- /O.CAN.KMLB.SV.W.0033.000000T0000Z-070606T2300Z/ BREVARD FL- 643 PM EDT WED JUN 6 2007 ...THE SEVERE THUNDERSTORM WARNING FOR BREVARD COUNTY IS CANCELLED... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE STORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING LARGE HAIL OR DAMAGING WINDS. AS A RESULT...THE WARNING HAS BEEN CANCELLED. HOWEVER...HEAVY RAIN AND DANGEROUS LIGHTNING STRIKES WILL CONTINUE OVER SOUTHERN BREVARD COUNTY...AND WIND GUSTS OF 30 TO 40 MPH WILL STILL BE POSSIBLE. PENNY SIZED HAIL WAS REPORTED WITH THIS STORM BETWEEN 605 AND 610 PM. LAT...LON 2794 8075 2801 8056 2846 8070 2837 8099 $$ CRISTALDI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:40 PM EDT, 3 hours 23 minutes earlier.
Area forecast discussion, Jun 6, 2:40 PM EDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 240 PM EDT WED JUN 6 2007 ...A FEW STRONG TO SEVERE STORMS POSSIBLE INTO THIS EVENING... ...FAVORABLE BOATING CONDITIONS LATE THIS WEEK INTO THE WEEKEND... .DISCUSSION... THROUGH TONIGHT...15Z CAPE SOUNDING QUITE UNSTABLE WITH LAPSE RATE NEARLY DRY ADIABATIC IN THE H650-H5 LAYER. LINGERING MID LEVEL CAP/NVA OVER THE AREA AND DELAYED HEATING FROM THICK MORNING CLOUD COVER HAS YIELDED A SLOW START TO CONVECTION THROUGH MUCH OF EC FL. HOWEVER...PLENTY OF CONVECTION TO THE SOUTH FROM DEPARTING UPPER JET AND ALSO OVER NORTHERN GULF ASSOCIATED WITH MID LEVEL SHORTWAVE. EAST COAST SEA BREEZE GETTING ESTABLISHED AND WILL HELP FOCUS CONVECTION. STILL ANTICIPATE AN INCREASE IN STORM COVERAGE AND INTENSITY THROUGH THE LATE AFTERNOON AND EARLY EVENING AND HAVE NUDGED POPS UP ALL AREAS. STILL APPEARS LOCALLY SEVERE STORMS POSSIBLE WITH DOWNBURST WINDS AND HAIL PRIMARY THREATS. AN ISOLATED TORNADO/SPOUT WILL ALSO BE POSSIBLE ALONG BOUNDARY INTERACTIONS. THU-SAT...SHORTWAVE IMPULSES AND ABUNDANT MOISTURE WILL LIE ACROSS THE AREA AGAIN THU WITH SCT RAIN CHANCES NORTH AND LIKELY RAIN CHANCES FAR SOUTH. THE SURFACE RIDGE WILL MOVE NORTH TO ACROSS EAST CENTRAL FLORIDA AND UPPER RIDGING WILL STRENGTHEN OVER THE REGION DURING THIS PERIOD. WITH LIGHTER FLOW AT THE SURFACE SHOULD SEE SEA BREEZE FORMATION EACH AFTERNOON WITH ISOLD/SCT POP CHANCES AND BEST OPPORTUNITIES TO SEE AN AFTN/EARLY EVENING STORM ACROSS THE INTERIOR ON FRI/SAT. PCPN CHANCES A LITTLE LESS OVERALL ON FRI/SAT WITH LOWER PWAT VALUES DUE TO STRENGTHENING OF THE DEEP LAYER RIDGE. TEMPERATURES SHOULD BE WITHIN A DEGREE OR TWO OF SEASONAL NORMS. SUN-WED...LOW LEVEL RIDGE AXIS WILL GET NUDGED BACK SOUTHWARD WITH THE APPROACH OF A BACKDOOR COLD FRONT. CURRENT GFS MODEL RUN SHOWS THIS FEATURE TO SLOWLY SAG INTO EAST CENTRAL FLORIDA LATE MON INTO TUE BEFORE LOSING ITS IDENTITY BY WED. IT REMAINS TO BE SEEN IF IT ACTUALLY CAN PENETRATE THIS FAR SOUTH. DEEPER MOISTURE IS PROGGED TO POOL BACK INTO THE AREA AHEAD AND ALONG THIS BOUNDARY. FOR NOW WILL KEEP ISOLD-SCT STORMS IN THE FORECAST. WITH DOMINANT UPPER LEVEL RIDGING ACROSS THE SOUTH-CENTRAL U.S. UPPER FLOW WILL BE MAINLY NORTHWESTERLY WITH OCCASIONAL IMPULSES MOVING SOUTHWARD ACROSS THE PENINSULA HELPING TO ENHANCE CONVECTION EARLY NEXT WEEK. TEMPERATURES CONTINUE NEAR NORMAL. && .AVIATION...AREAS OF MVFR/LCL IFR INCREASING THROUGH THE LATE AFTERNOON AND LINGERING UNTIL AROUNF 04Z NEAR THE EAST COAST...THEN GENERALLY BECOMING VFR THROUGH OVERNIGHT HOURS. && .MARINE...MAIN CONCERN TO BOATERS THROUGH THIS EVENING WILL BE OFFSHORE MOVING THUNDERSTORMS. SOME STORMS MAY PRODUCE STRONG WIND GUSTS AOA 35KT... FREQ LTG STRIKES AND POSSIBLY A WATERSPOUT. THU-MON...FORESEE A NICE STRETCH OF FAVORABLE BOATING CONDITIONS IN TERMS OF WINDS/SEAS. RIDGE AXIS WILL LIFT NORTHWARD THU-SAT AND THEN BACK SOUTH SUN-WED. MAIN CONCERN DURING THIS PERIOD WILL BE ISOLD-SCT CONVECTION WITH DANGEROUS LIGHTNING...LOCALLY HEAVY RAINS...ISOLD GUSTY WINDS. NO HEADLINES DURING THIS PERIOD. && .PRELIMINARY POINT TEMPS/POPS... DAB 72 87 72 88 / 40 30 10 20 MCO 72 88 72 90 / 40 50 20 20 MLB 73 85 73 85 / 40 50 10 20 VRB 72 85 72 85 / 50 50 10 10 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...GLITTO LONG TERM....SEDLOCK
Hazardous weather outlook, Jun 6, 10:40 AM EDT, 7 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1040 AM EDT WED JUN 6 2007 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 062100- COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM- COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE- WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1040 AM EDT WED JUN 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...THUNDERSTORMS LIKELY WITH A FEW STRONG TO SEVERE STORMS POSSIBLE... ...THUNDERSTORM IMPACT... COVERAGE AND INTENSITY OF THUNDERSTORMS WILL INCREASE THROUGH THE AFTERNOON. AMPLE ATMOSPHERIC MOISTURE AND INSTABILITY WILL BE ENHANCED BY AN UPPER LEVEL DISTURBANCE WITH A FEW STRONG TO SEVERE STORMS POSSIBLE. THE HIGHEST COVERAGE OF STORMS IS EXPECTED TO BE OVER SOUTHERN SECTIONS INCLUDING THE TREASURE COAST AND AREAS AROUND LAKE OKEECHOBEE...BUT SCATTERED STORMS ARE EXPECTED TO REACH THROUGH THE NORTHERN SECTIONS OF EAST CENTRAL FLORIDA AS WELL. STORMS WILL LINGER INTO THIS EVENING...ESPECIALLY NEAR THE EAST COAST WITH STORM MOTION TOWARD THE NORTHEAST. THE PRIMARY THREATS FROM THE MOST INTENSE STORMS WILL BE DAMAGING WIND GUSTS AND COIN SIZE HAIL...IN ADDITION TO FREQUENT LIGHTNING STRIKES. ADDITIONALLY...AN BRIEF ISOLATED TORNADO IS ALSO POSSIBLE ALONG BOUNDARY COLLISIONS. PERSONS IN EAST CENTRAL FLORIDA SHOULD KEEP INFORMED OF THE WEATHER AND BE PREPARED TO MOVE INDOORS TO A SAFE LOCATION WELL IN ADVANCE OF STORMS. ...FLOOD IMPACT... LOCALLY HEAVY RAIN AMOUNTS OF ONE TO THREE INCHES MAY OCCUR... ESPECIALLY OVER THE TREASURE COAST AS WELL AS OSCEOLA...SOUTHERN BREVARD AND OKEECHOBEE COUNTIES. DRIVERS SHOULD USE EXTRA CAUTION FOR SLICK ROADS AND STANDING WATER ON ROADS. ...MARINE THUNDERSTORM GUST IMPACT... STORMS MOVING EAST TO NORTHEAST OVER THE INTRACOASTAL AND NEAR SHORE ATLANTIC WATERS WILL BE CAPABLE OF PRODUCING BRIEF WIND GUSTS EXCEEDING 34 KNOTS AS WELL AS TORRENTIAL RAIN AND FREQUENT CLOUD TO WATER LIGHTNING. MARINERS SHOULD BE PREPARED TO QUICKLY TAKE SAFE HARBOR WHEN STORMS APPROACH. ...WATERSPOUT IMPACT... BRIEF WATERSPOUT DEVELOPMENT WILL BE POSSIBLE WITHIN THE COASTAL ZONE DUE TO ENHANCED TURNING OF WINDS CREATED DURING DEEP CLOUD DEVELOPMENT STAGE. ADDITIONAL DEVELOPMENT WILL BE POSSIBLE DUE TO INTERACTION OF STORM OUTFLOW BOUNDARIES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE CHANCE FOR LIGHTNING STORMS WILL DECREASE SOMEWHAT ON THURSDAY DUE TO LOWER MOISTURE AND LESS INSTABILITY. A FEW STORMS THROUGH THE REMAINDER OF THE WEEK WILL PRODUCE FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN. THERE WILL BE A CHANCE OF STORMS THROUGH THE REMAINDER OF THE WEEK...HOWEVER COVERAGE IS EXPECTED TO REMAIN ISOLATED TO SCATTERED THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. RAINFALL SPOTTERS ARE REQUESTED TO NOTIFY THE NATIONAL WEATHER SERVICE IN MELBOURNE IF RAIN AMOUNTS EXCEED THREE INCHES. PENDERGRAST/GLITTO
In the hours before
Special weather statement, Jun 6, 12:33 PM EDT, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 1233 PM EDT WED JUN 6 2007 FLZ064-061715- MARTIN- 1233 PM EDT WED JUN 6 2007 ...STRONG THUNDERSTORMS AFFECTING MARTIN COUNTY... AT 1230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM 12 MILES SOUTHWEST OF PORT SALERNO...MOVING EAST AT 15 MPH. LOCATIONS IN THE PATH OF THIS STRONG STORM INCLUDE HOBE SOUND BEACH...JOHNATHAN DICKINSON STATE PARK AND JUPITER ISLAND. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 40 TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. 52
Special weather statement, Jun 6, 4:04 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 404 PM EDT WED JUN 6 2007 FLZ045-062030- ORANGE- 404 PM EDT WED JUN 6 2007 ...STRONG THUNDERSTORMS AFFECTING CENTRAL ORANGE COUNTY... AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM APPROACHING UNION PARK AND UNIVERSITY PARK FROM THE SOUTHWEST...MOVING NORTHEAST AT 15 MPH. THIS STORM WILL AFFECT MOTORISTS ON HIGHWAY 408...THE EAST WEST EXPRESSWAY...AND STATE ROAD 50. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS ARE IN USE. CRISTALDI
Special weather statement, Jun 6, 4:30 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 430 PM EDT WED JUN 6 2007 FLZ045-053-147-062115- NORTHERN BREVARD COUNTY-ORANGE-OSCEOLA- 430 PM EDT WED JUN 6 2007 ...STRONG THUNDERSTORMS CONTINUE TO AFFECT ORANGE COUNTY...AND ARE SPREADING INTO CENTRAL BREVARD AND NORTHERN OSCEOLA COUNTIES... AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG STORMS EXTENDING ACROSS CENTRAL AND SOUTHERN ORANGE COUNTY FROM THE ATTRACTIONS AREA TO LAKE MARY JANE AND STATE ROAD 520... AND INTO BREVARD COUNTY FROM THE SAINT JOHNS RIVER TO PORT SAINT JOHN AND CAPE CANAVERAL. THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES...AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. CRISTALDI
Special weather statement, Jun 6, 5:14 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 514 PM EDT WED JUN 6 2007 FLZ045-047-053-147-062200- NORTHERN BREVARD COUNTY-ORANGE-OSCEOLA-SOUTHERN BREVARD COUNTY- 514 PM EDT WED JUN 6 2007 ...STRONG THUNDERSTORMS CONTINUE TO MOVE FROM EXTREME SOUTHEASTERN ORANGE AND CENTRAL BREVARD COUNTIES INTO NORTHERN OSCEOLA AND SOUTHERN BREVARD COUNTIES... AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG STORMS FROM CANAVERAL GROVES TO NARCOOSSEE...MOVING SOUTHEAST AT 10 MPH. LOCATIONS IN THE PATH OF THESE STRONG STORMS INCLUDE HARMONY... HOLOPAW...ROCKLEDGE AND VIERA. THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. TORRENTIAL RAINFALL IN EXCESS OF TWO INCHES CAN ALSO BE EXPECTED... CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. THESE STORMS HAVE ALREADY PRODUCED ROAD FLOODING IN BREVARD COUNTY. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS ARE IN USE. CRISTALDI
Special weather statement, Jun 6, 5:58 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 558 PM EDT WED JUN 6 2007 FLZ047-053-062300- OSCEOLA-SOUTHERN BREVARD COUNTY- 558 PM EDT WED JUN 6 2007 ...STRONG THUNDERSTORMS CONTINUE OVER OSCEOLA COUNTY...AND CENTRAL AND SOUTHERN BREVARD COUNTY... AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG STORMS STRETCHING FROM SAINT CLOUD AND NARCOOSSEE ACROSS NORTHERN OSCEOLA COUNTY...AND INTO BREVARD COUNTY NEAR VIERA WEST. ADDITIONAL STORMS MOVING NORTHWARD FROM SOUTHERN OSCEOLA AND BREVARD COUNTIES HAVE THE POTENTIAL TO INTERACT WITH THE STORMS TO THE NORTH ...LEADING TO RAPID FORMATION OF ADDITIONAL STRONG STORMS ACROSS OSCEOLA COUNTY...AND THE SOUTHERN HALF OF BREVARD COUNTY. THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS ARE IN USE. STORMS WILL BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING STRIKES... DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE. SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. CRISTALDI
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 12:36 PM EDT | Special Marine Warning | MLB | 84 min | |
| Jun 6, 6:05 PM EDT | Special Marine Warning | MLB | 39 min | |
| Jun 6, 6:13 PM EDT | Special Marine Warning | MLB | 52 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.